| Model Number |
PSCC100 |
| Medical Device Problem Codes |
Thermal Decomposition of Device (1071); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/03/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a cardiac ablation procedure using the catheter pscc100 pulseselect, an alleged product issue occurred involving a cable connection problem.Error 4002 was experienced during the connection of the first catheter, and disconnecting and reconnecting the cic cable cleared the error message.However, once the catheter was placed in the patient's heart, signals from the catheter could not be observed properly as they were saturated.Changing the cic cable did not resolve the signal issue, so the catheter was replaced to resolve the issue.The second catheter was successful, and at the end of the case, both catheters were collected for investigation.The patient was under general anesthesia, the procedure was completed, and no medical or surgical intervention was needed to prevent permanent impairment.The event did not lead to or extend patient hospitalization, and no injury or complications were reported.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Product event summary: the pscc100 catheter with lot number: 0012979011 was returned and analyzed.No anomalies were identified during external visual inspection of the array and handle segments.During external visual inspection of the shaft segment, a kink was observed on the shaft at the handle nose.The pcba chip was reprogrammed for functional testing.During functional testing, the generator terminated the therapy delivery due to system error #2000 (indicating that there was an electrical current error).Deflection testing (rotating steering knob clockwise and counter-clockwise) was performed, the distal catheter tip responded with approximately 170 degree rotation (°) rotation in both directions.No anomalies were observed.The slide control function operated as expected without any issues.Upon full advancement of the slide control to extend the guidewire lumen, no kinks and other anomalies were observed along the extended portion.Electrical continuity test did not reveal any anomalies.During inspection of the shaft segment, an electrode wire was observed to be charred.In conclusion, the catheter failed return inspection due to a kink on the shaft at the handle nose and a charred electrode wire.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.